Mahmoodi, ALi, Mardanbeigi, Mohammadreza. (1402). On Injective Envelopes of G-AF-algebras. , 9(41), 49-58. doi: 10.30495/jnrm.2022.60855.2092
ALi Mahmoodi; Mohammadreza Mardanbeigi. "On Injective Envelopes of G-AF-algebras". , 9, 41, 1402, 49-58. doi: 10.30495/jnrm.2022.60855.2092
Mahmoodi, ALi, Mardanbeigi, Mohammadreza. (1402). 'On Injective Envelopes of G-AF-algebras', , 9(41), pp. 49-58. doi: 10.30495/jnrm.2022.60855.2092
Mahmoodi, ALi, Mardanbeigi, Mohammadreza. On Injective Envelopes of G-AF-algebras. , 1402; 9(41): 49-58. doi: 10.30495/jnrm.2022.60855.2092


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب